# SDR DALA2015112007149

- Difficulty date: November 18, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 44,308 hours, 21,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHT INOPERATIVE AT SEAT 13C AND 17C. MAINTENANCE REPLACED THE LAMPS.   OPS CHECKED OK.
